Matrix transforms into the set of a-absolutely convergent sequences with speed and the regularity of matrices on the sub-spaces of C

author
Natarajan, Pinnangudi N.
statement of authorship
Ants Aasma, Pinnangudi N. Natarajan
publisher
journal volume number month
vol. 23
year of publication
pages
p. 60-67
keyword
α-absolute convergence with speed
regularity of matrices
regularity of a matrix on the subset of c
ISSN
1109-2769
2224-2880
notes
Bibliogr.: 22 ref
Open Access
Open Access
scientific publication
teaduspublikatsioon
classifier
1.1
Scopus
Scopus
language
inglise